Is it true, that after a long time taking oral contraceptives a woman can find it difficult to coenceive?

It is generally thought that women who have been taking contraceptives orally for a long period of time can then be at a higher risk of not developing normal periods after stopping the pill. However, this is false.

Contact Instituto Bernabeu

Our clinics

IB Alicante. Spain

IB Alicante. Spain

965 15 40 00

 

IB Elche. Spain

IB Elche. Spain

966 66 44 11

 

IB Cartagena. Spain

IB Cartagena. Spain

968 32 15 20

 

IB Benidorm. Spain

IB Benidorm. Spain

965 85 32 50

 

IB Albacete. Spain

IB Albacete. Spain

967 10 00 55

 

Subscribe to IB's newsletter

Facebook Twitter Youtube
Would you like to be advised?

Schedule an appointment at one of our centres

Appointment information

Thank you for your interest in our institution. We will contact you soon to confirm your request.

If you prefer to contact us by phone, please call:

+34 965 50 40 00